I have been prescribed valium and norcos for cronic pain.I have degeneration of the disc in my low back and neck.I take my meds the way they are prescribed.I went to my doctor about a week ago,thinking there was know problem,when my doctor tested me for my meds.I was NOT worried at all.She comes back saying there was NOTHING in my urine.I was mortified.I asked her to test me again,she wouldnt.I drink SOY MILK.some people says that that may be blocking it.I had taken my meds the way they were prescribed.Does anyone have any suggestions?She told me this was my last month but,she would still continue seeing me though for other health problem.
What kind of drug test did you have? Did they test for Valium and hydrocodone? I would ask the doctor to call the lab involved and discuss this all with them. They may have had others report the same thing.
I have personally never heard of soy milk causing a problem with drug tests.
Norco contains Hydrocodone and Tylenol. Hydrocodone undergoes metabolism via a an enzyme called CYP2D6. One of the metabolites of Hydrocodone is Hydromorphone which then undergoes a second phase of metabolism called glucoronidation. False negatives are rare unless use is sporadic. If so, then a false negative could potentially me caused by being a rapid metabolizer with subsequent clearance. Other considerations for a false negative include running the test incorrectly, incorrect sample, and/or assay problems. I would discuss this with your doctor and perhaps ask your doctor if he could discuss with the lab toxicologist. Have you had problems with toxicology screens before or was this your first one. I hope this helps. Good luck.
Thank you for responding.The type of test used was a non-controlled test.Plus,I failed to mention that I have had the TFSI injection once.Then,I have had the ECX/S injections,twice.Maybe that has blocked something.Thank you again.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.